MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 1.2 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS (2 WHIT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 1.2 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS (2 WHIT; STOPCOCK, I.V. SET
Catalog Number MC33717
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7.5" (19 cm) appx 1.2 ml, bifuse ext set w/2 microclave® clear, 3 clamps (2 white, blue), luer lock where the customer reported that they have had incident reports of bifuse breaking off from the luer connection.All the breaks reportedly happened where the male luer lock inserts into the patient¿s microclave cap.The customer stated that this resulted in blood loss and ivf loss for the patients, and chemo spills.The customer stated that there were many incidences of broken equipment but they are unable to give accurate information about which broken extension tubing (bi/tri/quad fuse) had harm; the customer further stated that most did have some harm in blood loss but the volume of blood loss was not able to be obtained.The customer stated that the majority of the blood loss was not substantial enough to require blood transfusion.There may have been some chemo exposure, but none required emergent care or treatment.Should additional information become available, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.One photo was provided and the complaint of the bifuse breaking off from the luer connection was confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review was not conducted as no lot information was provided.

Brand Name
7.5" (19 CM) APPX 1.2 ML, BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS (2 WHIT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21699173
Report Number9617594-2025-00558
Device Sequence Number9308494
Product Code FMG
UDI-Device Identifier00887709064829
UDI-Public00887709064829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33717
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown